# SDR IPXA2020032053352

- Difficulty date: March 19, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 32,554 hours, 17,059 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Lt Mlg Truck
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AATB - RAISED GEAR HANDLE ON T/O GOT DISAGREE LIGHT & HANDLE WOULD NOT RAISE ABOVE OFF.REPLACED LEFT MAIN LANDING GEAR TRUCK POSITION ACTUATOR REF AMM 32 32 15 401 OP AND LEAK CHECKED GOOD EFF SOURCE REF 32 32 51 15 OP AND LEAK CHECK GOOD.Ï¿½Ï¿½IPC: 32-31-51-15
